Mathematical models of aging of polymer insulating materials
Doklady Akademii Nauk, Tome 268 (1983) no. 2, pp. 281-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_2_a4,
author = {R. P. Braginskii and B. V. Gnedenko and S. A. Molchanov and I. B. Peshkov and K. A. Rybnikov},
title = {Mathematical models of aging of polymer insulating materials},
journal = {Doklady Akademii Nauk},
pages = {281--284},
year = {1983},
volume = {268},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a4/}
}
TY - JOUR AU - R. P. Braginskii AU - B. V. Gnedenko AU - S. A. Molchanov AU - I. B. Peshkov AU - K. A. Rybnikov TI - Mathematical models of aging of polymer insulating materials JO - Doklady Akademii Nauk PY - 1983 SP - 281 EP - 284 VL - 268 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a4/ LA - ru ID - DAN_1983_268_2_a4 ER -
%0 Journal Article %A R. P. Braginskii %A B. V. Gnedenko %A S. A. Molchanov %A I. B. Peshkov %A K. A. Rybnikov %T Mathematical models of aging of polymer insulating materials %J Doklady Akademii Nauk %D 1983 %P 281-284 %V 268 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a4/ %G ru %F DAN_1983_268_2_a4
R. P. Braginskii; B. V. Gnedenko; S. A. Molchanov; I. B. Peshkov; K. A. Rybnikov. Mathematical models of aging of polymer insulating materials. Doklady Akademii Nauk, Tome 268 (1983) no. 2, pp. 281-284. http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a4/